Alert archive / Oklahoma / Flash Flood Watches in 2017

Flash Flood Watch 1, NWS Tulsa, OK

April 25, 201719 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at Apr 25, 2017, 10:35 PM CDT for 19 counties in Oklahoma; 4 counties in Arkansas. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2017, 10:35 PM CDT (03:35 UTC)
Expired
Apr 26, 2017, 12:57 PM CDT
In force
14 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 23 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

472 
WGUS64 KTSA 260335
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tulsa OK
1035 PM CDT Tue Apr 25 2017

ARZ001-002-010-011-019-020-029-OKZ055>058-060>076-261800-
/O.NEW.KTSA.FF.A.0001.170426T0335Z-170426T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Washington OK-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-
Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Bartlesville, Nowata, Vinita, 
Miami, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, 
Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, 
Sallisaw, McAlester, Stigler, Wilburton, and Poteau
1035 PM CDT Tue Apr 25 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

The National Weather Service in Tulsa has issued a

* Flash Flood Watch for portions of Arkansas and Oklahoma... 
  including the following counties...in Arkansas...Benton... 
  Carroll...Crawford...Franklin...Madison...Sebastian and 
  Washington AR. in Oklahoma...Adair...Cherokee...Craig... 
  Creek...Delaware...Haskell...Latimer...Le Flore...Mayes... 
  McIntosh...Muskogee...Nowata...Okfuskee...Okmulgee...Ottawa... 
  Pittsburg...Rogers...Sequoyah...Tulsa...Wagoner and Washington 
  OK. 

* Through Wednesday afternoon

* Multiple clusters of thunderstorms with heavy rainfall will
  spread across a large portion of eastern Oklahoma overnight,
  moving into southeast Oklahoma and northwest Arkansas by
  Wednesday morning. Widespread rainfall amounts of 1 to 3 inches
  are likely with locally 5 inches possible. This will likely lead
  to localized flash flooding with the potential for river 
  flooding in some areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

Remember, most flood related deaths occur in automobiles and
flooding is the leading cause of weather related deaths.

&&

$$
4 follow-up statements
295 
WGUS64 KTSA 260703
FFATSA

Flood Watch
National Weather Service Tulsa OK
203 AM CDT Wed Apr 26 2017

OKZ055>057-060-061-064-260815-
/O.CAN.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OK-Nowata-Craig-Tulsa-Rogers-Creek-
Including the cities of Bartlesville, Nowata, Vinita, Tulsa, 
Claremore, and Sapulpa
203 AM CDT Wed Apr 26 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of northeast Oklahoma has
been cancelled. The line of thunderstorms with heavy rainfall 
has shifted southeast of the area. 

$$

ARZ001-002-010-011-019-020-029-OKZ058-062-063-065>076-261515-
/O.CON.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Ottawa-Mayes-Delaware-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Miami, Pryor, Grove, Jay, Okemah, 
Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, 
Sallisaw, McAlester, Stigler, Wilburton, and Poteau
203 AM CDT Wed Apr 26 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Arkansas and Oklahoma...including the following 
  counties...in Arkansas...Benton...Carroll...Crawford... 
  Franklin...Madison...Sebastian and Washington AR. in 
  Oklahoma...Adair...Cherokee...Delaware...Haskell...Latimer... 
  Le Flore...Mayes...McIntosh...Muskogee...Okfuskee...Okmulgee...
   Ottawa...Pittsburg...Sequoyah and Wagoner. 

* Until 1 PM CDT this afternoon

* A line of thunderstorms with heavy rainfall continue across
  southeast Oklahoma and northwest Arkansas early this morning.
  The thunderstorm line will briefly stall across southeast Oklahoma
  and west-central Arkansas this morning before shifting east by
  early afternoon. Widespread rainfall amounts of 1 to 2 inches
  are likely with locally 4 inches possible. This will likely
  lead to localized flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

Remember, most flood related deaths occur in automobiles and
flooding is the leading cause of weather related deaths.

&&

$$
654 
WGUS64 KTSA 260852
FFATSA

Flood Watch
National Weather Service Tulsa OK
352 AM CDT Wed Apr 26 2017

OKZ058-062-261000-
/O.CAN.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ottawa-Mayes-
Including the cities of Miami and Pryor
352 AM CDT Wed Apr 26 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of northeast Oklahoma has
been cancelled. The heavier rain is expected to remain south 
of this area.  

$$

ARZ001-002-010-011-019-020-029-OKZ063-065>076-261700-
/O.CON.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Delaware-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Grove, Jay, Okemah, Okmulgee, 
Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, 
McAlester, Stigler, Wilburton, and Poteau
352 AM CDT Wed Apr 26 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Arkansas and Oklahoma...including the following 
  counties...in Arkansas...Benton...Carroll...Crawford... 
  Franklin...Madison...Sebastian and Washington AR. in 
  Oklahoma...Adair...Cherokee...Delaware...Haskell...Latimer... 
  Le Flore...McIntosh...Muskogee...Okfuskee...Okmulgee... 
  Pittsburg...Sequoyah and Wagoner. 

* Until 1 PM CDT this afternoon

* Additional thunderstorms have started to develop over portions of 
  eastern Oklahoma this morning with storms continuing over west-central
  Arkansas.  Storms are expected to persist this morning across the 
  watch area before ending around noon. 1 to 2 inches of rain has 
  already fallen with an additional 1 to 2 inches possible in some areas.
  This could lead to localized flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

Remember, most flood related deaths occur in automobiles and
flooding is the leading cause of weather related deaths.

&&

$$
406 
WGUS64 KTSA 261525
FFATSA

Flood Watch
National Weather Service Tulsa OK
1025 AM CDT Wed Apr 26 2017

OKZ063-065>068-070-071-073>075-261630-
/O.CAN.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh-
Pittsburg-Haskell-Latimer-
Including the cities of Grove, Jay, Okemah, Okmulgee, Wagoner, 
Tahlequah, Muskogee, Checotah, McAlester, Stigler, and Wilburton
1025 AM CDT Wed Apr 26 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Oklahoma...
northeast Oklahoma and southeast Oklahoma has been cancelled.

$$

ARZ001-002-010-011-019-020-029-OKZ069-072-076-261800-
/O.CON.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Adair-Sequoyah-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Stilwell, Sallisaw, and Poteau
1025 AM CDT Wed Apr 26 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Arkansas and Oklahoma...including the following 
  counties...in Arkansas...Benton...Carroll...Crawford... 
  Franklin...Madison...Sebastian and Washington AR. in 
  Oklahoma...Adair...Le Flore and Sequoyah. 

* Until 1 PM CDT this afternoon


* The threat for additional heavy rain has ended, although
  periods of light to moderate rain is expected to continue
  into the early afternoon. An additional inch of rain will
  be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

Remember, most flood related deaths occur in automobiles and
flooding is the leading cause of weather related deaths.

&&

$$
821 
WGUS64 KTSA 261757
FFATSA

Flood Watch
National Weather Service Tulsa OK
1257 PM CDT Wed Apr 26 2017

ARZ001-002-010-011-019-020-029-OKZ069-072-076-261900-
/O.CAN.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Adair-Sequoyah-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Stilwell, Sallisaw, and Poteau
1257 PM CDT Wed Apr 26 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Arkansas and Oklahoma has
been cancelled. Areas of light showers will persist through the
afternoon but the threat of additional heavy rainfall has ended.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Apr 25, 9:41 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 25, 9:41 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
941 PM CDT Tue Apr 25 2017

.DISCUSSION...
Convection continues to increase in coverage near the frontal
boundary that is moving into northeast Oklahoma at this time. A
few of the storms have been severe, and the severe weather threat
will continue well into the overnight hours as the storms continue
to move off to the east and northeast. Locally heavy rainfall will
also become a concern overnight as multiple storms may train over
the same location. Have raised pops overnight given current
trends. Have also lowered overnight low temperatures given the
magnitude of the cold air spreading south across Kansas behind the
cold front. Temperatures will be slow to rise Wednesday, so also
lowered those high temperatures slightly.

Update on the way.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.

&&

SHORT TERM...20
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 25, 4:29 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
429 PM CDT Tue Apr 25 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
429 PM CDT Tue Apr 25 2017

...ACTIVE WEATHER WEEK BEGINS TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Along and northwest of an Okemah to Vinita line.
	ONSET...7-10 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma into far Northwest Arkansas before midnight,
			Northwest Arkansas into Southeast Oklahoma after midnight.
	ONSET...After 6 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

DISCUSSION...

An elevated or enhanced risk of severe storms is forecast this
evening and overnight across northeast Oklahoma into far
northwest Arkansas. Large hail in excess of 2 inches in diameter
and wind gusts to 70 mph will be the main threats. Isolated
tornadoes are possible with discrete storms and with any kinks or
bows in the eventual squall line. There is a limited risk of
flooding mainly late this evening into the overnight hours.

Isolated to widely scattered storms are expected to develop by
around 6 or 7 PM to the northwest of Tulsa near a merging dryline
and cold front. These storms are expected to lift northeast into
Kansas. Other storms are expected to develop farther south along
the merging dryline and front over central Oklahoma by 8 or 9 PM.
These storms will move quickly into northeast Oklahoma thru the
evening hours, gradually becoming a line and marching east into far
northwest Arkansas by around midnight. More storms will develop on
the outflow reinforced front over east central Oklahoma into west
central Arkansas after midnight. The severe threat is expected to
wane after midnight, while the flooding risk increases, as the
tendency for storms to train over the same areas increases.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY and MONDAY...No Hazards.

EXTENDED DISCUSSION...

There will be storms ongoing early Wednesday morning, and
depending on the evolution of the squall line and cold front,
there may be a threat for additional severe storms Wednesday
across mainly far eastern Oklahoma and western Arkansas.

The stormy pattern will continue with additional severe weather
and heavy rain Friday and Saturday. With the approach of
an upper level storm system Friday afternoon...storms will develop
with the potential for large hail...damaging winds and a few
tornadoes. The severe potential will continue into Saturday...but
the main hazard may transition to heavy rain and flooding Saturday
into Sunday. At least 2 to 3 inches of rain is likely...with
localized higher amounts of 5 or 6 inches. This will definitely
cause some flash flooding and river flooding across portions of
the area this weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

An active week of weather is expected across eastern Oklahoma and
western Arkansas. Continue to monitor the latest forecasts and be
prepared for any watches or warnings that may be issued for your
area.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 25, 9:25 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
925 PM CDT TUE APR 25 2017

OKZ056-057-260300-
Craig OK-Nowata OK-
925 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAIG AND CENTRAL
NOWATA COUNTIES UNTIL 1000 PM CDT...

At 925 PM CDT, a strong thunderstorm was located over Delaware,
moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Nowata...                         Delaware...
Lenapah...                        Centralia...
Centrailia...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3676 9523 3665 9571 3685 9579 3700 9537
      3700 9535
TIME...MOT...LOC 0225Z 247DEG 27KT 3677 9567

Lacy
Special weather statement, Apr 25, 10:03 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1003 PM CDT TUE APR 25 2017

OKZ054-060-064-260330-
Tulsa OK-Osage OK-Creek OK-
1003 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHEASTERN
CREEK AND WEST CENTRAL TULSA COUNTIES UNTIL 1030 PM CDT...

At 1002 PM CDT, a strong thunderstorm was located 5 miles northwest
of Kellyville, moving northeast at 25 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Sapulpa...                        Mannford...
Kellyville...                     Keystone State Park...
Gray...

This includes Interstate 44 between mile markers 200 and 225.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3590 9624 3603 9640 3630 9613 3610 9590
TIME...MOT...LOC 0302Z 226DEG 20KT 3602 9626

Lacy
Special weather statement, Apr 25, 10:14 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1014 PM CDT TUE APR 25 2017

OKZ057-058-260345-
Craig OK-Ottawa OK-
1014 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CRAIG AND WEST CENTRAL
OTTAWA COUNTIES UNTIL 1045 PM CDT...

At 1014 PM CDT, a strong thunderstorm was located 9 miles northwest
of White Oak, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Welch...                          Bluejacket...
Pyramid Corners...                Centralia...
Centrailia...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3679 9494 3665 9540 3671 9543 3675 9543
      3700 9513 3700 9511
TIME...MOT...LOC 0314Z 236DEG 28KT 3673 9538

Lacy
Special weather statement, Apr 25, 10:17 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1017 PM CDT TUE APR 25 2017

OKZ054-059-064-260345-
Osage OK-Pawnee OK-Creek OK-
1017 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES UNTIL 1045 PM
CDT...

At 1017 PM CDT, a strong thunderstorm was located 4 miles south of
Terlton, moving north at 35 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Cleveland...                      Mannford...
Oilton...                         Jennings...
Westport...                       Osage...
Hallett...                        Terlton...
Walnut Creek State Park...        Silver City...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3638 9658 3633 9624 3601 9638 3603 9662
      3612 9662
TIME...MOT...LOC 0317Z 193DEG 29KT 3612 9649

Lacy
Special weather statement, Apr 25, 10:22 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1022 PM CDT TUE APR 25 2017

OKZ065-260400-
Okfuskee OK-
1022 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OKFUSKEE COUNTY UNTIL
1100 PM CDT...

At 1022 PM CDT, a strong thunderstorm was located 5 miles north of
Wewoka, moving northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Okemah...                         Bearden...
Castle...                         Clearview...

This includes Interstate 40 in Oklahoma between mile markers 212 and
226.

A severe thunderstorm watch remains in effect until 200 AM CDT for
east central Oklahoma.

LAT...LON 3544 9649 3546 9647 3556 9639 3538 9611
      3529 9624 3529 9644 3546 9644 3546 9646
      3543 9649
TIME...MOT...LOC 0322Z 219DEG 25KT 3524 9651

Lacy
Special weather statement, Apr 25, 10:29 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1029 PM CDT TUE APR 25 2017

OKZ060-061-067-260415-
Tulsa OK-Rogers OK-Wagoner OK-
1029 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 1115 PM
CDT...

At 1029 PM CDT, a strong thunderstorm was located over northwestern
Tulsa, moving east at 20 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Owasso...                         Catoosa...

This includes Interstate 44 between mile markers 219 and 240.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3608 9565 3607 9603 3608 9603 3616 9606
      3616 9600 3621 9600 3634 9574
TIME...MOT...LOC 0329Z 253DEG 19KT 3614 9600

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 25, 7:16 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 25, 7:21 PM CDTSevere Thunderstorm WarningTSAPawnee39 min
Apr 25, 7:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Apr 25, 7:57 PM CDTSpecial Weather StatementTSAWashington33 min
Apr 25, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Apr 25, 8:18 PM CDTSpecial Weather StatementTSAWashington42 min
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 25, 8:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
Apr 25, 8:40 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 8:50 PM CDTSevere Thunderstorm WarningTSACreek40 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee23 min
Apr 25, 9:08 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 25, 9:21 PM CDTSevere Thunderstorm WarningTSACreek24 min
Apr 25, 9:25 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers37 min
Apr 25, 10:03 PM CDTSpecial Weather StatementTSATulsa27 min
Apr 25, 10:14 PM CDTSpecial Weather StatementTSACraig31 min
Apr 25, 10:17 PM CDTSpecial Weather StatementTSAPawnee28 min
Apr 25, 10:21 PM CDTAreal Flood AdvisoryTSACreek3 hr
Apr 25, 10:22 PM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 25, 10:29 PM CDTSpecial Weather StatementTSATulsa46 min
Apr 25, 10:35 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 25, 10:38 PM CDTSpecial Weather StatementTSACreek37 min
Apr 25, 10:42 PM CDTSpecial Weather StatementTSANowata48 min
Apr 25, 10:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Apr 25, 10:56 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 25, 11:00 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner3 hr
Apr 25, 11:01 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner44 min
Apr 25, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 25, 11:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee46 min
Apr 25, 11:21 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
Apr 25, 11:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg45 min
Apr 25, 11:33 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee27 min
Apr 25, 11:38 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes52 min
Apr 25, 11:40 PM CDTTornado WarningTSAMayes20 min
Apr 25, 11:44 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACraig, Mayes31 min
Apr 25, 11:56 PM CDTTornado WarningTSAMcIntosh23 min
Apr 25, 11:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner33 min
Apr 26, 12:01 AM CDTTornado WarningTSACraig, Delaware, Mayes15 min
Apr 26, 12:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okmulgee, Pittsburg48 min
Apr 26, 12:15 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
Apr 26, 12:24 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah51 min
Apr 26, 12:39 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware51 min
Apr 26, 12:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more41 min
Apr 26, 12:57 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Apr 26, 1:18 AM CDTSevere Thunderstorm WarningTSAAdair42 min
Apr 26, 1:28 AM CDTSpecial Weather StatementTSASequoyah47 min
Apr 26, 1:55 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 26, 2:17 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah28 min
Apr 26, 2:47 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 26, 4:17 AM CDTSpecial Weather StatementTSAPittsburg28 min
Apr 26, 4:20 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee115 min
Apr 26, 4:22 AM CDTSpecial Weather StatementTSAPittsburg23 min
Apr 26, 4:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg49 min
Apr 26, 4:37 AM CDTSpecial Weather StatementTSAMuskogee38 min
Apr 26, 4:43 AM CDTSpecial Weather StatementTSAOkmulgee17 min
Apr 26, 4:48 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg, Sequoyah42 min
Apr 26, 4:50 AM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Apr 26, 4:53 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner20 min
Apr 26, 5:18 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Apr 26, 5:57 AM CDTAreal Flood AdvisoryTSAAdair, Haskell, LeFlore, Sequoyah2 hr
Apr 26, 6:00 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha2 hr
Apr 26, 6:22 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg38 min
Apr 26, 6:48 AM CDTSpecial Weather StatementTSALatimer42 min
Apr 26, 7:00 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 26, 7:35 AM CDTSpecial Weather StatementTSALeFlore25 min
Apr 26, 7:50 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 26, 7:51 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah3 hr
Apr 26, 8:14 AM CDTSevere Thunderstorm WarningTSALeFlore31 min
Apr 26, 8:24 AM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa36 hr
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa42 hr
Apr 26, 9:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Delaware38 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware44 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSACherokee6 days
Apr 26, 10:37 AM CDTAreal Flood WarningTSAAdair3 hr

Nearby

Flash Flood Watches in Oklahoma, 2017Flash Flood Watches in Arkansas, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.